|inverted nipple; is this breast cancer?
Dec 8, 2002
My left nipple it's got an indent and is reversing...(the inner part..only) lately it's more visible..Could it be a sign of breast cancer? I don't feel any lumps else. I have been on Crixivan-combivir for 5 years and doing great (viral load undetectable and 750 CD4s Is it possible the meds can cause breast cancer? Thanks Claudio
Response from Dr. Dezube
HIV meds do not cause breast cancer, but they can cause benign breast masses (conditions called gynecomastia and liposmastia). That said, it would pay to have your breast evaluated by a qualified expert. Often mammograms and/or a breast biopsy are necessary. The majority of breast masses in HIV-infected individuals do NOT represent cancer, though certainly we as health providers are always concerned about this possibility.
HIV and Chemotherapy...Potential interactions?
kaposi sarcoma- I'm so scared!
- How Long Does Marinol Stay In Your System?
- Where Is The Hiv Rash Located?
- Does Hiv Make Your White Blood Cell Count Low?
- Can You Get Hiv If A Nurse Does Not Use Gloves When She Takes Your Blood?
- How Long Can Untreated Hiv Patient Live?
- How Long Does A Person Have Hiv Before It Turns Into Aids?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.